# SDR DALA2024051705307

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-727i S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0345597) CORROSION***AFT CARGO BAY ZEE CHANNEL FROM STA 727 TO STA 727I STR 26L. REMOVED DAMAGED PART, REPAIR AND INSTALLED AT AFT CARGO BAY ZEE CHANNEL FROM STA 727 TO STA 727I STR 26L PER B737-SRM 53-00-53-1A AND B737 SRM 53-00-53-2R-5.
